Nonholonomic Reduction for Free and Proper Actions

    2002, Volume 7, Number 1, pp.  61-72

    Author(s): Cushman R., Sniatycki J.

    We study a nonholonomically constrained Hamiltonian system with a symmetry group which acts properly and freely on a constraint distribution. We show that the reduced dynamics is described by a generalized distributional Hamiltonian system. The general theory is illustrated by the example of Chaplygin's skate.
    Citation: Cushman R., Sniatycki J., Nonholonomic Reduction for Free and Proper Actions, Regular and Chaotic Dynamics, 2002, Volume 7, Number 1, pp. 61-72

    Download File
    PDF, 345.84 Kb